# SDR UPS08M51364

- Difficulty date: November 19, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING FUEL TANK STRINGER NR 9 END SUSPECT CRACKED.  HFEC INSP C/O FOUND CRACK APPROX 10.25".  STR 9 SPLICE END & HI-LOKS AT REPAIR AREA REMOVED.  CRACK AT STR 19 SLOT OUT PER SRM 57-10-00 FIG 10 VI R35.  HFEC INSP C/O ON SLOT OUT AREA, NO CRACK EVIDT.  REPAIR ANGLES FAB PER SRM 57-20-00 FIG 10 VI R35.  REPAIR ANGLES & STR 9 SPLICE END INSTALLED ON RIGHT WING STR 9 END.  CAP SEAL C/O ON REPAIR AREA.  LEAK CHECK SATIS.
